A new subclass of the meromorphic harmonic starlike functions


BOSTANCI H., Ozturk M.

APPLIED MATHEMATICS LETTERS, vol.23, no.9, pp.1027-1032, 2010 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 9
  • Publication Date: 2010
  • Doi Number: 10.1016/j.aml.2010.04.031
  • Journal Name: APPLIED MATHEMATICS LETTERS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1027-1032

Abstract

In this work, we introduce a new class of meromorphic harmonic starlike functions exterior to the unit disc (U) over tilde = {z : vertical bar z vertical bar > 1}. We obtain coefficient inequalities and a distortion theorem. In addition, we investigate some properties of this class. Crown Copyright (C) 2010 Published by Elsevier Ltd. All rights reserved.